MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 44MM; HIP COMPONENT
Model Number 38AM4404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, a total hip replacement , plaintiff continued to endure persistent, debilitating pain and decreased mobility, her left hip was remove and replace.Plaintiff's wright hip system detached, disconnected, created metallic debris causing damage to adjacent tissues and/or loosened from plaintiff's acetabulum.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9198024
Report Number3010536692-2019-01093
Device Sequence Number3106946
Product Code KWA
UDI-Device IdentifierM68438AM44041
UDI-PublicM68438AM44041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4404
Device Catalogue Number38AM4404
Device Lot Number017399540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;